MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY; ADVIA CHEMISTRY TOB_2 REAGENTS (4 X 100 TESTS)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY; ADVIA CHEMISTRY TOB_2 REAGENTS (4 X 100 TESTS)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that they obtained an erroneously elevated tobramycin_2 (tob_2) result on a neonatal patient sample on an advia chemistry xpt system.The erroneously elevated result was reported to the physician(s), and the result was questioned.The same sample was reprocessed on the original advia chemistry xpt system.Also, a new sample was drawn from the same patient and processed on the original advia chemistry xpt system.Lower results were obtained, considered correct, and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated tobramycin_2 (tob_2) result.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding an erroneously elevated tobramycin_2 (tob_2) result on a neonatal patient sample obtained on an advia chemistry xpt system.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (29-may-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files and the information provided by the customer.The instrument data showed that the calibration was acceptable and quality control (qc) recovery was within the customer¿s expected ranges.The customer performed a qc precision study, and the results obtained were within the customer¿s expected ranges.The tobramycin_2 (tob_2) assay and the advia chemistry xpt system were performing acceptably, and the issue was resolved by reprocessing the same sample.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2432235-2024-00068 was filed on 17-apr-2024.

Brand Name
ADVIA CHEMISTRY
Common Device Name
ADVIA CHEMISTRY TOB_2 REAGENTS (4 X 100 TESTS)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19125037
Report Number2432235-2024-00068
Device Sequence Number18052702
Product Code KLB
UDI-Device Identifier00630414561677
UDI-Public00630414561677
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K003341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue NumberSMN 10376932
Device Lot Number170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer05/29/2024
Initial Report FDA Received Date04/17/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age1 MO
Patient SexUnknown